Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 214, NWS Atlanta, GA

June 14, 2017Gilmer County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2017, 6:43 PM EDT for Gilmer County, Georgia. It was in force for 22 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2017, 6:43 PM EDT (22:43 UTC)
Expired
Jun 14, 2017, 7:05 PM EDT
In force
22 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Gilmer County, GA

The radar

The Atlanta radar (KFFC), 149 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:43 PM EDTTSTM WND DMG1 Ne Northcutt, GASEVERAL TREES DOWN NEAR MILE MARKER 15 ON US HWY 76
Jun 14, 6:55 PM EDTTSTM WND DMG2 Ssw New Hope, GAA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF HIGHWAY 282 AND OLD TAILS CREEK ROAD.
Jun 14, 7:00 PM EDTTSTM WND DMGCartecay, GAA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF HIGHWAY 52 AND CLEAR CREEK ROAD/LOWER CARTRCAY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

240 
WUUS52 KFFC 142243
SVRFFC
GAC123-142330-
/O.NEW.KFFC.SV.W.0214.170614T2243Z-170614T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
643 PM EDT WED JUN 14 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Gilmer County in north central Georgia...

* Until 730 PM EDT

* At 643 PM EDT, a severe thunderstorm was located over Ellijay,
  moving southeast at 5 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Ellijay, East Ellijay, Cartecay and Roy. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3473 8455 3479 8444 3467 8426 3456 8445
TIME...MOT...LOC 2243Z 323DEG 5KT 3472 8445 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
811 
WWUS52 KFFC 142305
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
705 PM EDT WED JUN 14 2017

GAC123-142315-
/O.CAN.KFFC.SV.W.0214.000000T0000Z-170614T2330Z/
Gilmer GA-
705 PM EDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GILMER COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3473 8455 3479 8444 3467 8426 3456 8445
TIME...MOT...LOC 2302Z 323DEG 5KT 3470 8443 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:40 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 14, 6:40 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
640 PM EDT Wed Jun 14 2017

.UPDATE...
Based on current radar trends, have increased pops across north
Georgia for the next several hours.

&&

.PREV DISCUSSION... /Issued 341 PM EDT Wed Jun 14 2017/

SHORT TERM /Tonight through Thursday Night/...

Another unsettled day across the forecast area with showers and
thunderstorms developing. A weak trough extends down the Appalachians
and the convection seems to be favoring the northern counties so
far. Still expect a diurnal pattern to prevail for tonight. Have
included no pops after 06z...however would not be surprised to see a
few showers last all night. For Thursday...high pressure over the
Carolinas and the mid Atlantic is expected to weaken. This will
allow a short wave aloft to move southeast from the plains
states...possibly enhancing convection across north GA. SPC has
included our northwest counties in a slight risk for day two. There
appears to be abundant instability available with capes forecast to
range over 2000 by Thursday afternoon.

Temperatures should run more or less close to normal.

41

LONG TERM /Friday through Wednesday/...
A relatively static forecast continues through the extended period
with plentiful opportunities for showers and thunderstorms. A warm
and moist airmass will interact with persistent weak low pressure
through the weekend to spark showers and thunderstorms each day. An
approaching cold front early next week will bring an additional
focus for thunderstorms. Please refer to the previous long-term
discussion below for additional details.

RW

Previous LONG TERM Forecast Discussion /Thursday Night through
Tuesday/...

The extended period remains largely unchanged and rather
monotonous through about Monday. As we begin on Thursday
night...the mid and upper levels will begin the process of taking
on more weakly cyclonic flow regime in which multiple weak
shortwave troughs will be advecting through. Stubborn weak trough
stemming from a weak sfc low over the North Carolina Piedmont will
also be lingering somewhere across eastern and northern Georgia.
With such a pattern...think convection from Thursday will be slow
to die down overnight into Friday. Cannot rule out some lingering
strong to isolated severe in this timeframe...mainly associated
with steeper mid level lapse rates as the cyclonic flow pattern
builds in.

On Friday...a very weak mid level shortwave will attempt to close
off...or at least become more concentrated over the local area. This
feature in conjunction with the Piedmont/lee side area of sfc low
pressure in the vicinity should be plenty to spark numerous
thunderstorms amidst a warm and unstable airmass. Coverage should
increase quickly by Friday afternoon and linger into a good
portion of Friday night. Weak low will continue to pump Gulf
moisture into the CWA through Saturday so expecting Saturday to be
similar to Friday...with perhaps slightly higher coverage across
central Georgia as the low attempts to move S/SE...albeit very
slowly. Same story for Sunday.

By Monday...A strong shortwave will eject out of the Great Lakes
into Ontario/Quebec. This will push the next cold front into the
area...which should have no problem sustaining thunderstorm
development along it despite best dynamics being well north. Belt of
stronger westerlies remain far enough north to keep best shear out
of the area. Things become a little unclear as this front progresses
south through the CWA. At the moment...seeing anticyclonic flow
around the Bermuda High pushing a plume of moisture into the region
from the SE...which looks to collide with the front and create some
sort of shear zone. Way too early to get cute with any details
though. Still EC/GFS agreement on a tropical wave developing off the
Yucatan next week. In addition...pattern change to Western US ridge
and eastern US trough is possible by next week.

Kovacik

&&

.AVIATION...
18Z UPDATE...
Expect sct-bkn035-050 across the area this afternoon. Convection
has started to develop and may affect all taf sites through the
evening. Have added tempo across the KATL area sites due to
activity approaching from the north. Otherwise wait and see for
the remainder of the sites. Not looking for widespread morning
stratus but may be sct clouds 030-040 around all night. Thursday
generally a repeat of today but with better thunderstorm chances
mainly north GA. Winds light WNW becoming light and variable
overnight.

//ATL CONFIDENCE...18Z UPDATE...
Medium on location of thunderstorms this afternoon.
High on remaining elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  70  89 /  60  40  30  60
Atlanta         72  88  72  87 /  40  40  40  60
Blairsville     65  83  66  84 /  60  50  40  60
Cartersville    70  89  69  87 /  50  50  40  50
Columbus        72  89  73  89 /  30  40  30  70
Gainesville     70  87  70  87 /  60  40  40  60
Macon           70  91  72  89 /  20  40  30  70
Rome            70  89  69  89 /  50  50  40  50
Peachtree City  67  88  70  87 /  20  40  30  60
Vidalia         73  92  73  90 /  30  40  30  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....SNELSON
AVIATION...17
Hazardous weather outlook, Jun 14, 5:37 AM EDT, 13 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
537 AM EDT Wed Jun 14 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
537 AM EDT Wed Jun 14 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected across north and central
Georgia today and tonight. A few of the storms could become
strong with the primary threats being gusty winds, frequent
lightning and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered thunderstorms will be possible across the entire area
Thursday. A few of the storms may become severe with the potential
to produce damaging wind gusts...hail...lightning...and heavy
rainfall.

Scattered thunderstorms will continue to be possible Friday through
Tuesday, mainly during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 14, 6:02 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT WED JUN 14 2017

GAZ024-025-027-142230-
Madison GA-Banks GA-Jackson GA-
602 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...BANKS AND
NORTHEASTERN JACKSON COUNTIES UNTIL 630 PM EDT...

At 601 PM EDT...a line of strong thunderstorms was along a line
extending from near Homer to near Pocataligo...and moving southwest
at 15 mph. An additional strong thunderstorm was located near
Commerce and was slowly drifting to the south.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Jefferson, Commerce, Homer, Maysville, Nicholson, Ila, Gillsville,
Pocataligo, Peach State Speedway, Apple Valley, Neese and Banks
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3435 8339 3432 8339 3427 8334 3424 8334
      3426 8330 3425 8329 3424 8324 3425 8320
      3402 8331 3404 8337 3422 8371 3430 8362
      3432 8365 3435 8365 3444 8357
TIME...MOT...LOC 2201Z 033DEG 12KT 3435 8355 3425 8332

WIND...50MPH
Special weather statement, Jun 14, 6:04 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
604 PM EDT WED JUN 14 2017

GAZ005>007-142230-
Gilmer GA-Murray GA-Fannin GA-
604 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER...EASTERN
MURRAY AND NORTHWESTERN FANNIN COUNTIES UNTIL 630 PM EDT...

At 604 PM EDT...a strong thunderstorm was over Conasauga Lake, or 10
miles northeast of Chatsworth...moving south at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Mountaintown, Conasauga Lake and Jones Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3486 8474 3493 8453 3476 8444 3469 8464
TIME...MOT...LOC 2204Z 341DEG 9KT 3484 8461

WIND...50MPH
Special weather statement, Jun 14, 6:21 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT WED JUN 14 2017

GAZ006-007-142245-
Gilmer GA-Fannin GA-
621 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER AND
NORTHWESTERN FANNIN COUNTIES UNTIL 645 PM EDT...

At 621 PM EDT...a strong thunderstorm was near Higdon, or near Blue
Ridge...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blue Ridge, Cherry Log, Higdon and Colwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3483 8454 3495 8445 3484 8427 3470 8435
TIME...MOT...LOC 2221Z 301DEG 16KT 3484 8444

WIND...50MPH
Special weather statement, Jun 14, 6:30 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
630 PM EDT WED JUN 14 2017

GAZ027-142300-
Madison GA-
630 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON COUNTY UNTIL 700
PM EDT...

At 630 PM EDT...a strong thunderstorm was near Danielsville. This
storm was nearly stationary.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Danielsville, Ila and Pocataligo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3426 8312 3423 8308 3421 8309 3419 8309
      3417 8310 3415 8308 3416 8307 3414 8306
      3411 8323 3418 8333 3425 8320 3424 8317
      3427 8311
TIME...MOT...LOC 2230Z 237DEG 2KT 3419 8321

WIND...50MPH
Special weather statement, Jun 14, 6:32 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
632 PM EDT WED JUN 14 2017

GAZ007-012-013-142300-
Gilmer GA-Gordon GA-Pickens GA-
632 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...EASTERN
GORDON AND NORTHWESTERN PICKENS COUNTIES UNTIL 700 PM EDT...

At 631 PM EDT...a strong thunderstorm was near Carters, or 11 miles
southwest of Ellijay. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Talking Rock, Hinton, Blaine and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3455 8443 3441 8464 3455 8473 3458 8468
      3458 8465 3460 8465 3463 8461
TIME...MOT...LOC 2231Z 312DEG 3KT 3458 8464

WIND...50MPH
Special weather statement, Jun 14, 6:41 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 PM EDT WED JUN 14 2017

GAZ007-142315-
Gilmer GA-
641 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR GILMER COUNTY UNTIL 715 PM EDT...

At 641 PM EDT...a strong thunderstorm was over Ellijay. This storm
was nearly stationary.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ellijay, East Ellijay and Cherry Log.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3472 8460 3483 8442 3468 8431 3459 8448
TIME...MOT...LOC 2241Z 325DEG 4KT 3472 8447

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:52 PM EDTSpecial Weather StatementFFCForsyth23 min
Jun 13, 10:05 PM EDTSpecial Weather StatementFFCCobb25 min
Jun 13, 10:16 PM EDTSpecial Weather StatementFFCForsyth29 min
Jun 13, 10:20 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton25 min
Jun 13, 10:32 PM EDTSpecial Weather StatementFFCCobb28 min
Jun 14, 1:02 PM EDTSpecial Weather StatementFFCPickens28 min
Jun 14, 2:17 PM EDTSpecial Weather StatementFFCWhite28 min
Jun 14, 3:14 PM EDTSpecial Weather StatementFFCTowns31 min
Jun 14, 4:01 PM EDTSpecial Weather StatementFFCWhite29 min
Jun 14, 4:19 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jun 14, 4:29 PM EDTSpecial Weather StatementFFCUnion31 min
Jun 14, 5:10 PM EDTSpecial Weather StatementFFCUnion35 min
Jun 14, 5:20 PM EDTSpecial Weather StatementFFCBanks25 min
Jun 14, 5:22 PM EDTSpecial Weather StatementFFCUnion23 min
Jun 14, 5:24 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson36 min
Jun 14, 5:28 PM EDTSpecial Weather StatementFFCMurray32 min
Jun 14, 5:30 PM EDTSevere Thunderstorm WarningFFCBanks30 min
Jun 14, 5:40 PM EDTSpecial Weather StatementFFCFannin35 min
Jun 14, 6:02 PM EDTSpecial Weather StatementFFCBanks28 min
Jun 14, 6:04 PM EDTSpecial Weather StatementFFCMurray26 min
Jun 14, 6:11 PM EDTSevere Thunderstorm WarningFFCBanks, Madison38 min
Jun 14, 6:21 PM EDTSpecial Weather StatementFFCFannin24 min
Jun 14, 6:30 PM EDTSpecial Weather StatementFFCMadison30 min
Jun 14, 6:32 PM EDTSpecial Weather StatementFFCPickens28 min
Jun 14, 6:34 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Pickens27 min
Jun 14, 6:41 PM EDTSpecial Weather StatementFFCGilmer34 min
Jun 14, 6:55 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jun 14, 7:14 PM EDTSpecial Weather StatementFFCCherokee31 min
Jun 14, 7:38 PM EDTSpecial Weather StatementFFCDawson37 min
Jun 14, 7:48 PM EDTSevere Thunderstorm WarningFFCCobb21 min
Jun 14, 7:51 PM EDTSpecial Weather StatementFFCCherokee24 min
Jun 14, 7:53 PM EDTSevere Thunderstorm WarningFFCCherokee26 min
Jun 14, 7:56 PM EDTSpecial Weather StatementFFCPaulding34 min
Jun 14, 7:59 PM EDTSevere Thunderstorm WarningFFCPaulding31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.